MAUDE Adverse Event Report: COVIDIEN LP SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

COVIDIEN LP SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 4UN65H
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/31/2018
Type of Reportable Event Malfunction
Event or Problem Description
Insertion of a size 4 inner trach cannula - in metric it's listed as 6.5 mm on the packaging and this was interpreted as us size 6 inner trach cannula.Manufacturer response for disposable inner cannula, shiley (per site reporter).Manufacturer states they are aware of issue and are in process of changing package labeling.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
COVIDIEN LP
15 hampshire street
mansfield MA 02048
MDR Report Key8083891
Report Number8083891
Device Sequence Number1332196
Product Code JOH
UDI-Device Identifier20884521176239
UDI-Public(01)20884521176239
Combination Product (Y/N)N
Initial Reporter StateNH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/09/2018
Report Date (Section F) 11/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4UN65H
Device Catalogue Number4UN65H
Device Lot Number18B0754JZX
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/19/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight63
Date Report Sent to FDA11/09/2018